# SDR CA050127003

- Difficulty date: January 17, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 12,534 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Elbow
- Part number: 310047001
- Condition: Fractured
- Location: Eng Oil Line
- Part time: 12,780 hours, 14,203 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) IMMEDIATELY AFTER STARING DESCENT, CREW NOTED OIL PRESSURE DROPPING FOLLOWED BY WARNING ANNUCIATORS ON LT POSITION.  ENGINE CONTINUED TO LOSE OIL PRESSURE AND ENGINE WAS SHUTDOWN AND FEATHERED.  MAINT FOUND OIL BOSS (ELBOW) FOR REDUCTION GEAR CASE RETURN OIL LINE HAD FRACTURED THROUGH 1 OF 2 ATTACHING BOLT HOLES AND HEAD OF 1 BOLT WAS DETACHED FROM STUD PORTION. HEAD WAS RETAINED BY SAFETY WIRE.  IT WAS UNCERTAIN AS TO WHY THE BOSS HAD FRACTURED SO ENGINE WAS REPLACED FOR PRECAUTIONARY REASONS.  ENGINE HAS SINCE BEEN CHECKED AND IS IN NORMAL OPERATING CONDITION LEADING TO  DETERMINATION THAT BOSS AND/OR ATTACHING BOLTS SIMPLY FAILED AND WAS NOT CAUSED BY OIL PRESSURE SPIKES OR.
